Your Back Feels Heavy And You Have Shortness Of Breath After Taking Emergency Birth Control Pills?
malm so after I took the emergency KB pills I didn’t feel anything, so the next day my back felt very heavy, my breasts too, my breath was a bit difficult, I immediately tested the pack, the results were negative but I was still in doubt because I had no time to relate to one week r n please explain yes
Thank you for asking HealthReplies.com.
Pregnancy will occur if there is a conception, namely the meeting between the egg cell from the woman and the sperm cell from the man. Emergency pills are given a maximum of 72 hours after sexual intercourse. However, what needs to be known is that there is no type of contraception that can prevent pregnancy by 100 percent. In your condition where there are complaints that the punggu feels heavy, the pain in the breasts can be caused by various conditions which can be related to hormonal changes or other conditions. Some things that can be considered regarding your current complaint are as follows:
PMS or Premenstrual Syndrome conditions. The presence of pain in the breasts and abdominal and back pain are the main complaints in this condition. In addition, the presence of fever can also accompany it. The existence of disturbances in the reproductive tract. However, this condition can be accompanied by complaints of urination such as pain or passing urine along with blood. This condition can cause complaints or changes in defecation patterns. There are early signs of pregnancy. However, this condition appears in the initial 3-4 weeks after conception. The existence of certain stressful conditions. To ensure that there is a pregnancy, an examination can be done using a testpack. If the result is negative, it can be repeated 7 days after the previous examination or you can also immediately consult a doctor to ascertain the cause of your current complaint.
The following is a related article
Distinguish PMS and early signs of pregnancy
That's what I can say, hopefully it's useful.
Greetings, dr. Tiwi